Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/5914
Title: Interior and boundary peak solutions for a mixed boundary value problem
Contributor(s): Dancer, Edward Norman (author); Yan, Shusen (author)
Publication Date: 1999
DOI: 10.1512/iumj.1999.48.1827
Handle Link: https://hdl.handle.net/1959.11/5914
Abstract: The aim of this paper is to study the effect of the domain topology on the existence of solutions with arbitrarily many peaks in the interior of the domain and arbitrarily many peaks on the boundary of the domain for a singularly perturbed mixed boundary value problem.
Publication Type: Journal Article
Source of Publication: Indiana University Mathematics Journal, 48(4), p. 1177-1212
Publisher: Department of Mathematics, Indiana University
Place of Publication: United States of America
ISSN: 1943-5266
1943-5258
0022-2518
Field of Research (FOR): 010110 Partial Differential Equations
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 211
Views: 211
Downloads: 0
Appears in Collections:Journal Article

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

58
checked on Mar 4, 2019
Google Media

Google ScholarTM

Check

Altmetric

SCOPUSTM   
Citations

 

WEB OF SCIENCETM
Citations

 

Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.